# SDR MALA110182

- Difficulty date: August 1, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 9,416 hours, 6,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CENTER FLOOR SUPPORT ANGLE CAP HAS CORROSION.  REMOVE CORROSION AND EVALUATE.  CORROSION OF ORIGINAL PART WAS FOUND TO BE OUT OF LIMITS.  R & R FLOOR ANGLE CAP, PN SH670-31825-9 IAW SRM 51-40-11-001-001-A01 AND 51-41-02-001-001-A01.
